Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Intelligence


[73...]

Recommended Posts

[73...]

I never did and neither have you. It certainly felt like it at times though.

 

I did, I don’t know anything anymore, don’t have any of my knowledge.

Link to comment
Share on other sites

I think you misunderstood me. There were times that I felt incredibly stupid e.g. when I couldn't make a sandwich without immense concentration and lots of difficulty.

 

What I realised is that it's not a matter of intelligence. Withdrawal makes it difficult to access certain powers/abilities. Sometimes it's a memory lapse that can look incredibly stupid. I'm no more or less intelligent because I sometimes struggle to recall simple words and phrases. If you went to France without the ability to speak French, that wouldn't make you less intelligent than the population although you will feel stupid when you're not able to do basic things very easily.

 

Your brain doesn't work well at the moment because it's injured.

Link to comment
Share on other sites

But even if your cousin is typing these posts, you still have to communicate with him for what to write and that proves you haven't lost anything. 

 

It just feels like you did.

Link to comment
Share on other sites

[73...]

But even if your cousin is typing these posts, you still have to communicate with him for what to write and that proves you haven't lost anything. 

 

It just feels like you did.

 

He doesn’t, he tell only what’s wrong, like I lost intelligence. And that’s all, He can’t talk anymore, He is too bad. He is almost mute staring into walls and can’t do anything anymore not even take a shower without assistance. He drink protein shakes because he can’t swallow food, almost without any brain function sitting and staring into walls Almost like a vegetable he can’t even express himself anymore he doesn’t know how to talk, he lost all skills, cognitive, motor he is almost dumb like he doesn’t exists anymore and we can’t help him. He didn’t sleep more than a three weeks, he is on the highest doses of antipsychotics because of sleep but he still doesn’t sleep, his brain is too slow to function, he is almost totally brain dead. He doesn’t remember anything from his past, I’m showing him pictures and he doesn’t remember that any of that happened, he can’t make new memories he is stacked in some stage of nothingness we don’t know anymore how to help him, he is worse everyday. Totally brain fried dependent on us. He also can’t see at all.

Link to comment
Share on other sites

I have heard of other people who went mute in this.

What you describe sounds more like Catatonia?

 

When I got off the first time it was more like I had very severe dementia.

 

I think a Dr should check him but it may still be WD.

Link to comment
Share on other sites

[73...]

Isn't the lack of expression or movement a very common side effect of anti-psychotic meds?

 

No he was that way when he jumped off Valium and kindled with three days of Ativan that didn’t worked in November before taking antipsychotic drugs. He is just getting worse and worse everyday it’s not because of pills it’s but his brain just doesn’t work anymore from that lack of sleep he has, almost total insomnia since January.  He just got worse over last 6 months because reinstating on Ativan didn’t worked.

Link to comment
Share on other sites

I understand what you are saying. Have kept up with your posts.

While he may have been awful when jumping off valium and attempting to reinstate Ativan. I would be willing to bet the antipsychotics have SOME to do with it. And yes lack of sleep doesn't help either. It is a convoluted mess.

Here's the deal:

1. Is he in a hospital or psych hospital?

2. Is he on other meds besides antipsychotics?

3. Why aren't doctors freaking out about his loss of awareness?

4. Have they given a diagnosis at all?

5. Have they said he won't recover?

6. Is he able to taper some of antipsychotics at all?

7. Is he cared for at home?

 

I have been on antipsychotics and many other drugs...APs are the WORST for making you a non talking, non expressive zombie!

I've also witnessed dudes on them just stare into nothing for HOURS. It almost feels like it temporary takes away your human-ness. It's bizarre both being on them and watching someone else on them.

 

I think we all want to keep encouraging you here (and you the cousin) because if he has been checked out and is healthy otherwise, I still think there is chance for healing! But need those questions answered about other meds, before we just say "yeah, benzo WD gets better"?

Does that make sense?

:smitten:

 

Link to comment
Share on other sites

I absolutely agree about the AP possibly being his problem.  If he's on the highest dose then who wouldn't become a zombie.  I only took about 2mgs at bedtime for awhile and it really affected my mental status.  Couldn't think, couldn't figure anything out, drooling, incontinence, etc.  I think the docs should have him tapering off that AP.  An anti-depressant wouldn't be as bad as the AP.  He's on Seroquel?   
Link to comment
Share on other sites

[73...]

I absolutely agree about the AP possibly being his problem.  If he's on the highest dose then who wouldn't become a zombie.  I only took about 2mgs at bedtime for awhile and it really affected my mental status.  Couldn't think, couldn't figure anything out, drooling, incontinence, etc.  I think the docs should have him tapering off that AP.  An anti-depressant wouldn't be as bad as the AP.  He's on Seroquel? 

 

They can’t taper him off because he doesn’t sleep, when he takes all his APs he goes into 15min of light sleep that’s all sleep he has, he would die without APs, it’s not APs it is damage from benzos, it was the same before he got on APs. Two years ago he was on Olanzapine and he was living a normal life without any cognitive impairment. So it’s not the meds.

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...